# SDR NSVA2011093

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 41,955 hours, 47,158 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: B-Nut
- Condition: Loose
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW NOTICED A SPLIT OF 20 KTS BETWEEN CA'S AND FO'S AIRSPEED INDICATIORS.  CREW ABORTED TAKEOFF AN RETURNED TO THE GATE.  MX FOUND ELBOW AT PITOT MAST 3FE & OTHER LOOSE TUBING B-NUTS.  OPS CHECKED GOOD.
